# SDR AWXA200401399

- Difficulty date: November 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361033200800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR  - DURING C-08 CHECK GALVANIC CORROSION WAS FOUND IN SEVERAL LOCATIONS ON L-1 DOORWAY FLOOR PANEL 221FF.  MAINTENANCE REMOVED CORRODED FLOOR PANEL 221FF, INSTALLED NEW REPLACEMENT FLOOR PANEL IAW AWA T/C C1D25306.
